Electron. J. Diff. Eqns., Vol. 2008(2008), No. 144, pp. 1-16.

Monotone solutions for a nonconvex functional differential inclusions of second order

Ahmed G. Ibrahim, Feryal A. Al-Adsani

We give sufficient conditions for the existence of a monotone solution for second-order functional differential inclusions. No convexity condition, on the values of the multifunction defining the inclusion, is involved in this construction.

Submitted June 10, 2008. Published October 24, 2008.
Math Subject Classifications: 34A60, 49K24.
Key Words: Functional differential inclusion; monotone solution; second-order contingent cone.

Show me the PDF file (235 KB), TEX file, and other files for this article.

Ahmed G. Ibrahim
Department of Mathematics, Faculty of Science
Cairo University, Egypt
email: agamal2000@yahoo.com
  Feryal A. Al-Adsani
Department of Mathematics, Faculty of Educations for Women
King Faisal University, Sudi Arabia
email: faladsani@hotmail.com

Return to the EJDE web page